Lobachevskii Journal of Mathematics

, Volume 38, Issue 4, pp 600–614 | Cite as

Effective categoricity for distributive lattices and Heyting algebras

  • N. A. BazhenovEmail author


We study complexity of isomorphisms between computable copies of lattices and Heyting algebras. For a computable ordinal α, the Δ α 0 dimension of a computable structure S is the number of computable copies of S, up to Δ α 0 computable isomorphism. The results of Goncharov, Harizanov, Knight, McCoy, Miller, Solomon, and Hirschfeldt, Khoussainov, Shore, Slinko imply that for every computable successor ordinal α and every non-zero natural number n, there exists a computable non-distributive lattice with Δ α 0 dimension n. In this paper, we prove that for every computable successor ordinal α ≥ 4 and every natural number n > 0, there is a computable distributive lattice with Δ α 0 dimension n. For a computable successor ordinal α ≥ 2, we build a computable distributive lattice M such that the categoricity spectrum of M is equal to the set of all PA degrees over Ø(α). We also obtain similar results for Heyting algebras.

Keywords and phrases

Distributive lattice Heyting algebra computable categoricity computable dimension categoricity spectrum degree of categoricity 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    S. S. Goncharov, “Problem of the number of non-self-equivalent constructivizations,” Algebra Logic 19, 401–414 (1980).CrossRefzbMATHGoogle Scholar
  2. 2.
    S. Goncharov, V. Harizanov, J. Knight, C. McCoy, R. Miller, and R. Solomon, “Enumerations in computable structure theory,” Ann. Pure Appl. Logic 136, 219–246 (2005).MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    D. R. Hirschfeldt, B. Khoussainov, R. A. Shore, and A. M. Slinko, “Degree spectra and computable dimensions in algebraic structures,” Ann. Pure Appl. Logic 115, 71–113 (2002).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    R. Miller, B. Poonen, H. Schoutens, and A. Shlapentokh, “A computable functor from graphs to fields,” arXiv:1510.07322 (2015).Google Scholar
  5. 5.
    N. T. Kogabaev, “The theory of projective planes is complete with respect to degree spectra and effective dimensions,” Algebra Logic 54, 387–407 (2015).MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    B. Khoussainov and T. Kowalski, “Computable isomorphisms of Boolean algebras with operators,” Studia Logica 100, 481–496 (2012).MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    N. Bazhenov, “Categoricity spectra for polymodal algebras,” Studia Logica 104, 1083–1097 (2016).MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    N. Greenberg, A. Montalbán, and T. A. Slaman, “Relative to any non-hyperarithmetic set,” J. Math. Logic 13, 1250007 (2013).MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    C. J. Ash and J. F. Knight, Computable Structures and the Hyperarithmetical Hierarchy (Elsevier B. V. Science, Amsterdam, 2000).zbMATHGoogle Scholar
  10. 10.
    Yu. L. Ershov and S. S. Goncharov, Constructive Models (Kluwer Academic, Plenum, New York, 2000).CrossRefzbMATHGoogle Scholar
  11. 11.
    R. Balbes and P. Dwinger, Distributive Lattices (Univ. Missouri Press, Columbia, 1974).zbMATHGoogle Scholar
  12. 12.
    G. Grätzer, Lattice Theory: Foundation (Birkhäuser, Springer Basel AG, Basel, 2011).CrossRefzbMATHGoogle Scholar
  13. 13.
    S. S. Goncharov, Countable Boolean Algebras and Decidability (Consultants Bureau, New York, 1997).zbMATHGoogle Scholar
  14. 14.
    V. L. Selivanov, “Algorithmic complexity of algebraic systems,” Math. Notes 44, 944–950 (1988).MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    A. Turlington, “Computability of Heyting algebras and distributive lattices,” Ph. D. Thesis (Univ. Connecticut, Storrs, 2010).Google Scholar
  16. 16.
    C. J. Ash, “Stability of recursive structures in arithmetical degrees,” Ann. Pure Appl. Logic 32, 113–135 (1986).MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    N. A. Bazhenov, “Degrees of autostability for linear orders and linearly ordered abelian groups,” Algebra Logic 55, 257–273 (2016).CrossRefGoogle Scholar
  18. 18.
    C. Ash, J. Knight, M. Manasse, and T. Slaman, “Generic copies of countable structures,” Ann. Pure Appl. Logic 42, 195–205 (1989).MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    J. Chisholm, “Effective model theory vs. recursive model theory,” J. Symb. Logic 55, 1168–1191 (1990).MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    C. J. Ash and J. F. Knight, “Pairs of recursive structures,” Ann. Pure Appl. Logic 46, 211–234 (1990).MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Yu. L. Ershov, Theory of Numberings (Nauka, Moscow, 1977) [in Russian].zbMATHGoogle Scholar
  22. 22.
    S. S. Goncharov and A. Sorbi, “Generalized computable numerations and nontrivial Rogers semilattices,” Algebra Logic 36, 359–369 (1997).MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    S. A. Badaev and S. S. Goncharov, “Theory of numberings: open problems,” in Computability Theory and Its Applications: Current Trends and Open Problems, Vol. 257 of Contemporary Mathematics (Amer. Math. Soc., Providence, 2000), pp. 23–38.CrossRefGoogle Scholar
  24. 24.
    S. S. Goncharov, “Computable single-valued numerations,” Algebra Logic 19, 325–356 (1980).CrossRefzbMATHGoogle Scholar
  25. 25.
    E. B. Fokina, I. Kalimullin, and R. Miller, “Degrees of categoricity of computable structures,” Arch. Math. Logic 49, 51–67 (2010).MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    S. S. Goncharov, “Degrees of autostability relative to strong constructivizations,” Proc. Steklov Inst. Math. 274, 105–115 (2011).MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    N. A. Bazhenov, “Autostability spectra for Boolean algebras,” Algebra Logic 53, 502–505 (2015).MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    B. F. Csima, J. N. Y. Franklin, and R. A. Shore, “Degrees of categoricity and the hyperarithmetic hierarchy,” Notre Dame J. Form. Log. 54, 215–231 (2013).MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    E. B. Fokina, V. Harizanov, and A. Melnikov, “Computable model theory,” in Turing’s Legacy: Developments from Turing Ideas in Logic, Vol. 42 of Lecture Notes Logics (Cambridge Univ. Press, Cambridge, 2014), pp. 124–194.CrossRefGoogle Scholar
  30. 30.
    E. Fokina, A. Frolov, and I. Kalimullin, “Categoricity spectra for rigid structures,” Notre Dame J. Form. Log. 57, 45–57 (2016).MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    A. N. Frolov, “Effective categoricity of computable linear orderings,” Algebra Logic 54, 415–417 (2015).MathSciNetCrossRefzbMATHGoogle Scholar
  32. 32.
    R. Miller, “d-computable categoricity for algebraic fields,” J. Symb. Logic 74, 1325–1351 (2009).MathSciNetCrossRefzbMATHGoogle Scholar
  33. 33.
    S. G. Simpson, “Degrees of unsolvability: a survey of results,” in Handbook of Mathematical Logic, Vol. 90 of Studies in Logic and the Foundations of Mathematics (Elsevier, Amsterdam, 1977), pp. 631–652.Google Scholar
  34. 34.
    R. Miller and A. Shlapentokh, “Computable categoricity for algebraic fields with splitting algorithms,” Trans. Am. Math. Soc. 367, 3955–3980 (2015).MathSciNetCrossRefzbMATHGoogle Scholar
  35. 35.
    D. Scott, “Algebras of sets binumerable in complete extensions of arithmetic,” in Recursive Function Theory, Proceedings of the 5th Symposium on Pure Mathematics (Amer. Math. Soc., Providence, RI, 1962), pp. 117–121.CrossRefGoogle Scholar
  36. 36.
    C. G. Jockusch and R. I. Soare, “Π01 classes and degrees of theories,” Trans. Am. Math. Soc. 173, 33–56 (1972).zbMATHGoogle Scholar
  37. 37.
    C. J. Ash, “Recursive labelling systems and stability of recursive structures in hyperarithmetical degrees,” Trans. Am. Math. Soc. 298, 497–514 (1986).MathSciNetCrossRefzbMATHGoogle Scholar
  38. 38.
    N. Bazhenov, “Primemodel with no degree of autostability relative to strong constructivizations,” in Evolving Computability, Proceedings of CiE-2015, Lect. Notes Comput. Sci. 9136, 117–126 (2015).MathSciNetzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2017

Authors and Affiliations

  1. 1.Sobolev Institute of MathematicsNovosibirskRussia
  2. 2.Novosibirsk State UniversityNovosibirskRussia

Personalised recommendations